# SDR SWAA010654

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 57,153 hours, 61,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM WEB CRACKED AT BS 294, RBL 52.  REPAIRED FLOORBEAM WEB PER SRM.
